# SDR DALA2016022501431

- Difficulty date: February 18, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT ELEVATOR CONTROL ROD WHICH ATTACHES ELEVATOR CONTROL MECHANISM IN AFT EQUIPMENT ACCESS TO INBD CONNECTING LINK AT INBD END OF RT HORIZONTAL STABILIZER ACCESS NR 345AB.  ROD END.  R & R RT ELEVATOR CONTROL ROD IAW AMM-27-31-15/20-11-00, ASSET 0016252.  OPS CHECK OF RT ELEVATOR  CONTROL ROD C/W IAW AMM-27-31-00.  OPS CHECK GOOD.
